# SDR 97ZZZX3790

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Chafing
- Location: Frame Hole
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOLLOWING AIRCRAFT INTERIOR REMOVAL, FOUND FUEL DISTRIBUTION LINES CHAFING ON FUSELAGE FRAMES.  LINES WERE RIDING HARD ON EDGE OF CUT-OUTS.  CHAFE WAS THROUGH RUBBER SLEEVE AND WAS METAL-TO-METAL ON THE LINE.
